# SDR CALA0000359

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOOR FITTING AND INTERCOSTAL CORRODED IN FORWARD PIT AT STA 427, L29R.  THE FITTING AND INTERCOSTAL WERE REMOVED IAW SRM 51-30-01 AND 51-20-01.  A NEW INTERCOSTAL AND FITTING WERE INSTALLED IAW SRM 51-30-02, 51-10-03, AND 51-30-05.
